# SDR ASAA2025041457291

- Difficulty date: April 14, 2025
- Submitted: April 15, 2025
- Operation: Air carrier
- Aircraft: N277AK
- Make and model: Boeing 737990ER
- Aircraft serial: 62472
- Aircraft time: 27,552 hours, 8,919 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Detached
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AISLE OVERHEAD LIGHT IN ROW 2 FELL AND IS DANGLING. GROUNDED - YES. RESECURED FWD CEILING EMERGENCY AISLE LIGHT, REF MM 33-51-03 OPS NORMAL.
